# SDR SWAA2022021124551

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 CANOE FAIRING 542BB HAS SMALL CRACK ON INSIDE CIRCLED IN RED. / REMOVED DAMAGE AND ACCOMPLISHED REPAIR TO CANOE REF EA 1-A57-6168. RESTORED FINISH TO AREA REF AMM 51-21-99.
